131 1 you asked the patient do you ever see or hear

This preview shows page 4 - 7 out of 7 pages.

13:1 1 You asked the patient: Do you ever see or hear things that other people do not? The patient said: No, I do not. 13:1 8 You asked the patient: Do you find that you worry more than others? The patient said: I worry about many things. 13:2 6 You asked the patient: Are you frightened of anything? 13:3 6 The patient said: No one will care about me anymore.\nYou answered: Who do you care about? \nYou used the therapeutic technique of exploring. 14:3 You removed potentially dangerous objects. From vSim for Nursing | Mental Health. © Wolters Kluwer.
7 17:4 9 You submitted the Mental Status Examination form. Some of your assessment answers were incorrect.Regarding the indicator "1. Appearance. Grooming": You should not have checked any indications. You should have asked the patient what was going on with her. You should have asked the patient about when she felt her best. 18:2 9 You called the charge nurse. This is reasonable at this point. The focus of this scenario is on patient safety following a suicide attempt and the necessary therapeutic communication skills required for ongoing assessment and support. Although it is important to acknowledge the potential physiologic complications that can arise with overdosing of acetaminophen and ibuprofen, this scenario addresses the mental health issues. Atypical antidepressants may be prescribed for patients who have an inadequate response to selective serotonin reuptake inhibitors or experience side effects. In this case, the patient's medications have recently been adjusted to include a serotonin norepinephrine reuptake inhibitor antidepressant, venlafaxine. This drug blocks the reuptake of serotonin, norepinephrine, and dopamine (weakly). Side effects of venlafaxine include an increase in blood pressure and pulse, nausea and vomiting, headache, dizziness, drowsiness, dry mouth, and sweating. This drug also can impact liver function tests (specifically AST and ALT) as well as kidney tests (specifically creatinine). Because this patient also has taken an overdose of acetaminophen and ibuprofen, these tests will be important to monitor. You got 90% 7. Document patient education regarding medications. From vSim for Nursing | Mental Health. © Wolters Kluwer.
Mrs. Chen was educated that her physician will be adjusting her medications while she is admitted to the hospital. Mrs. Chen was educated that it’s important for her to adhere to the treatment plan and openly communicate with hospital staff. Mrs. Chen was educated on the healthcare team finding the right mix of medications and other treatments to help her through her difficult time. 8. Document your handoff report in the SBAR format to communicate the care plan for Mrs. Chen to the nurse on the next shift.

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture